# SDR 08FDEA03702

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 745
- Aircraft time: 21,170 hours, 10,797 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C231290043
- Part serial: B486
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MLG WOULD NOT RETRACT. "UNLK" AND  "DOOR" LIGHTS ON BOTH DETECTION SYSTEMS. ACFT YAW ALSO CONFIRMED GEAR NOT UP. WHEN GEAR HANDLE PLACED IN NEUTRAL, GREEN DOWN LOCKED INDICATOR CAME BACK ON. RE-EXTENDED GEAR FOR LANDING, NO PROBLEMS WITH EXTENTION.   SAFTIED BOLTS IN HOLLOW SHAFT AND INSTALLED COTTER PIN IN BOLT INTO STRUCTURE AND SAFTIED RESTRICTOR VALVE AND RIGGED CONTROL ROD.  PERFORMED REMOVAL AND INSTALLATION OF LT MLG ACTUATOR AND VARIABLE RESTRICTOR PER AMM 32-31-46-4. PERFORMED GEAR SWING PER AMM 32-31-00. 3 TIMES ALL INDICATION AND RETRACTION NORMAL LEAK CHECK OK.
